# SDR TIM2002F00005

- Difficulty date: January 22, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: U127
- Engine: Pwa PT6A28
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Part number: 503801391
- Condition: Inoperative
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND INSPECTION AND SUBSEQUENT OPERATIONAL CHECK, IT WAS DETERMINED THAT THE LEFT WING SURFACE DEICER WAS INOPERATIVE.  A CLOSER INSPECTION REVEALED WEATHER CHECKING AROUND PREVIOUS BOOT PATCHES AND POSSIBLE WATER CONTAMINATION.  REMOVED AND REPLACED BOOT IAW MM.  DEICER APPEARED TO HAVE BEEN ON THE AIRCRAFT FOR SOME TIME.
